# SDR AALA202012149009

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 21,487 hours, 8,251 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF ROLL, ADVANCED THRUST LEVERS AND STABILIZED AT APPROXIMATELY 40% N1.  PRESSED TO/GA AND RELEASED BRAKE, MASTER CAUTION ILLUMINATED FOR RT COWL ANTI-ICE AND TAKEOFF WAS ABORTED.  REPLACED RT ENGINE THERMAL ANTI-ICE VALVE, IAW AMM 30-21-11.  OPERATIONS CHECK GOOD.
